# SDR CALA2022122103457

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534704880200
- Condition: Cracked
- Location: Fr54-55/Str38l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO PIT FR54 TO FR55, STGR38L, SHEAR PLATE BUCKLED AND CRACKED. PER HAECO LCQ N/R 9294552/38552 GENERATED B Y V925324. REMOVED AND REPLACED AFT CARGO PIT FR54L TO FR55L STGR38L SHEAR V925324 INSP V061704. PLATE (WED) IAW A319 SRM 51-42-11-001 A319 SRM 51-44-11-001, A31 9 SRM 51-72-911-001 ABS 5044 DWG# D53470488 ISSUE "D" TREATED PR IMER AND TOP COAT AREAS IAW A319 SRM 51-23-11-001. PER MECH
